Advertisement

Can dicyclomine (Bentyl) be overdosed?

Like many other drugs, dicyclomine (Bentyl) can certainly be overdosed. If you or someone you know think an overdose has happened, seek immediate medical attention and call your local poison control center at 1-800-222-1222.

In the case of an overdose, there might be some serious side effects. Call your doctor right away if you have any of these symptoms:
  • Blurry vision
  • Difficulty swallowing
  • Dilated pupils of the eye
  • Dizziness
  • Dry mouth
  • Excitement
  • Hallucinations (seeing or hearing things that do not exist)
  • Headaches
  • Hot and/or dry skin
  • Nervousness
  • Stomach pain or upset stomach
  • Vomiting


Continue Learning about Gastrointestinal Agent

How effective is sulfasalazine?
Donna Hill Howes, RNDonna Hill Howes, RN
Sulfasalazine has been used to treat RA for many years. Studies show that it is effective and works ...
More Answers
What side effects do urinary anticholinergics have?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include dryness of the mouth, eyes, and sinuses, blurred vision, abnormal taste, di...
More Answers
What other medications interact with urinary anticholinergics?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking an anticholinergic bronchodilator, conivaptan, eluxadoline, fusidic acid, idelalis...
More Answers
What should I know before taking a urinary anticholinergic?
Donna Hill Howes, RNDonna Hill Howes, RN
Urinary anticholinergics may take weeks to reach their full effectiveness. For this reason, some exp...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.